# SDR KY7A20210601002

- Difficulty date: June 1, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N787C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC550
- Aircraft time: 50,708 hours, 40,867 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 313571
- Part serial: 664
- Condition: Burned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW MEMBER NOTICED THE LEFT BRAKE HAD LOST PRESSURE ON TAXI AND WAS WORSENING.  AFTER NOTICING THE BRAKE WAS LOSING PRESSURE ANOTHER AIRCRAFT NOTIFIED THE PILOT ON TOWER FREQUENCY THAT THE WHEEL WAS SMOKING.  TOWER CONFIRMED THE CONDITION AND PILOT LET THE TOWER KNOW THAT AIRCRAFT WAS GOING TO EXIT RUNWAY.   FIRE CREW HOSED DOWN LEFT MAIN GEAR AND ENGINES WERE SHUT DOWN.  MX REMOVED AND REPLACED #1 & #2 MAIN BRAKE AND WHEEL ASSEMBLY WITH SERVICEABLE BRAKE AND ASSEMBLY.  OPS CHECK GOOD.
